MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN SPT24G3.5 B/L/E; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN SPT24G3.5 B/L/E; ANESTHESIA CONDUCTION KIT
Catalog Number 405707
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tray spn spt24g3.5 b/l/e caused a patient to be transferred to another hospital when "the tray was missing bupivacaine and marcaine.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no sample was received from the customer.Consequently, no sample evaluation was performed in regards to the reported failure mode.A dhr review for lot 0001248934 did not identify any manufacturing defects or issues that may have contributed to the reported failure.The review did note that lot 0001248934 was included in project sd-2018-007.This project was initiated to temporarily run applicable products without the epinephrine and bupivacaine components due to supply shortages from the vendor.Based on the results of the investigation, lot 0001248934 was produced under project sd-2018-007.This project was initiated to temporarily remove the epinephrine and bupivacaine components from affected product codes due to a supply shortage from the vendor.The investigation did not identify any manufacturing defect that contributed to the reported failure mode.Since no manufacturing defect was identified, no corrective or preventive actions will be implemented for this complaint.The complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.
 
Event or Problem Description
It was reported that 10 tray spn spt24g3.5 b/l/e caused a patient to be transferred to another hospital when "the tray was missing bupivacaine and marcaine.".
 
Additional Manufacturer Narrative
Per additional information received, the number of occurrence has been updated to 10.The following information has been updated: it was reported that 10 tray spn spt24g3.5 b/l/e caused a patient to be transferred to another hospital when "the tray was missing bupivacaine and marcaine.".

Brand Name
TRAY SPN SPT24G3.5 B/L/E
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8388227
Report Number1625685-2019-00014
Device Sequence Number1827831
Product Code CAZ
UDI-Device Identifier00382904057077
UDI-Public00382904057077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405707
Device Lot Number0001248934
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer02/13/2019
02/13/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date03/06/2019
03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;